# SDR C2XA01TY011

- Difficulty date: February 4, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522102001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, SERVICE DOOR INNER REINFORCEMENT FRAME HAS GOUGES IN UPPER FORWARD INNER REINFORCEMENT PLATE AND BELOW PLATE IN FRAME.  MAINTENANCE BLENDED GOUGES AND INSTALLED A REINFORCEMENT PLATE ON SERVICE DOOR REINFORCEMENT FRAME IAW EMB 145 SRM 51-40-02 AND EMB REF GST 0203/2001.  REPAIRS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
